# SDR AALA20090724ORD01

- Difficulty date: July 24, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 88,301 hours, 14,262 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ORD - CREW RECEIVED STATUS MESSAGE OF LOW HYDRAULIC FLUID QUANTITY.  EMERGENCY DECLARED, LANDED ORD WITHOUT INCIDENT.  FOUND LEFT ENGINE HYDRAULIC LEAK.  REPLACED LEFT ENGINE HYDRAULIC LINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
